# SDR ASAA2014120109847

- Difficulty date: December 1, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 48,659 hours, 27,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Out Of Adjust
- Location: R2 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A UNABLE TO CLOSE DOOR. HANDLE SEEMS TO BE JAMMED.  ACFT GROUNDED.  ADJUSTED GUIDE ARM, R2 DOOR IAW AMM 52-13-31-404-004, DOOR OPS CKS GOOD.
